Collapsing of cardinals in generalized Cohen's forcing
Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 67-74
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1988_29_2_a9,
author = {Repick\'y, Miroslav},
title = {Collapsing of cardinals in generalized {Cohen's} forcing},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {67--74},
year = {1988},
volume = {29},
number = {2},
mrnumber = {0983452},
zbl = {0673.03041},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a9/}
}
Repický, Miroslav. Collapsing of cardinals in generalized Cohen's forcing. Acta Universitatis Carolinae. Mathematica et Physica, Tome 29 (1988) no. 2, pp. 67-74. http://geodesic.mathdoc.fr/item/AUCMP_1988_29_2_a9/